# SDR FDEA201312243037

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 89,188 hours, 30,011 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Faulty
- Location: Anit-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ANTI-SKID FAIL.  CREW STATED DURING DEBRIEF ALERT APPEARED AT GEAR  EXTENSION, DID GO AROUND & HAD NO ALERT ON THE SECOND GEAR EXTENSION.  ASCU SHOWS ASCU FAULTED AT  THE TIME OF THE FIRST GEAR EXTENSION.  SYS TESTING NORMAL AT THE GATE WITH NO ALERTS.  R & R ANTI-SKID CONTROL UNIT IAW MM 32-45-01-4.  OPERATIONS CHECKED NORMAL IAW MM 2-45-00-2.
